# SDR REXA2020120700810

- Difficulty date: November 22, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 18,168 hours, 10,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM J ANGLE CORRODED.  FS 280 CROSSBEAM "J" ANGLE OUT OF LIMITS.  REMOVED AND REPLACED "J" ANGLE, IAW 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. P/N CC670-340-951SB.
